# SDR CALA2013093091538

- Difficulty date: September 26, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 52,588 hours, 21,005 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Knob
- Condition: Faulty
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCU ALTITUDE SELECT KNOB HAS NO SPRING.  ENTERS OPEN DESCENT MODE AT A TOUCH.  BUTTON HAS NO RESISTANCE WHEN SELECTING ALTITUDE IT WILL ENGAGE OPEN DESCENT EASILY. R & R FCU BORROWED FROM JETBLUE, FUNCTIONALLY CHECKED GOOD, IAW 22 81 12 400 001A, OPERATIONS TESTED OF LAND CAT III PASSED.
